# SDR QXEA200800367

- Difficulty date: March 30, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK - LT WING NR 5 FLAP TRACK OUTBOARD LOWER TRACK UPPER SURFACE HAS WEAR MARKS.  BLENDED IAW RD8-57-989.  HFEC INSPECTED IAW D8-200 NDTM PART 651-00-01.  NO CRACKS NOTED.  (S)
